Error bounds in approximating n-time differentiable functions of self-adjoint operators in Hilbert spaces via a Taylor's type expansion

Document Type: Research Paper

Author

Mathematics, School of Engineering & Science, Victoria University, PO Box 14428, Melbourne, Australia

Abstract

On utilizing the spectral representation of selfadjoint operators in Hilbert
spaces, some error bounds in approximating $n$-time differentiable functions
of selfadjoint operators in Hilbert Spaces via a Taylor's type expansion are
given.

Keywords

Main Subjects



Volume 38, Issue 3
September and October 2012
Pages 827-842
  • Receive Date: 22 November 2010
  • Revise Date: 27 April 2011
  • Accept Date: 27 April 2011